RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2005, Volume 1, 012, 10 pages (Mi sigma12)  

This article is cited in 1 scientific paper (total in 1 paper)

Radiation Reaction, Renormalization and Poincaré Symmetry

Yurij Yaremko

Institute for Condensed Matter Physics of National Academy of Sciences of Ukraine, 1 Svientsitskii Str., Lviv, 79011 Ukraine

Abstract: We consider the self-action problem in classical electrodynamics of a massive point-like charge, as well as of a massless one. A consistent regularization procedure is proposed, which exploits the symmetry properties of the theory. The radiation reaction forces in both 4D and 6D are derived. It is demonstrated that the Poincaré-invariant six-dimensional electrodynamics of the massive charge is renormalizable theory. Unlike the massive case, the rates of radiated energy-momentum tend to infinity whenever the source is accelerated. The external electromagnetic fields, which do not change the velocity of the particle, admit only its presence within the interaction area. The effective equation of motion is the equation for eigenvalues and eigenvectors of the electromagnetic tensor. The interference part of energy-momentum radiated by two massive point charges arbitrarily moving in flat spacetime is evaluated. It is shown that the sum of work done by Lorentz forces of charges acting on one another exhausts the effect of combination of outgoing electromagnetic waves generated by the charges.

Keywords: classical electrodynamics; point-like charges; Poincaré invariance; conservation laws; renormalization procedure

DOI: https://doi.org/10.3842/SIGMA.2005.012

Full text: PDF file (223 kB)
Full text: http://emis.mi.ras.ru/.../Paper012
References: PDF file   HTML file

Bibliographic databases:

ArXiv: math-ph/0511075
Document Type: Article
MSC: 70S10; 78A40
Received: July 8, 2005; in final form October 23, 2005; Published online November 1, 2005
Language: English

Citation: Yurij Yaremko, “Radiation Reaction, Renormalization and Poincaré Symmetry”, SIGMA, 1 (2005), 012, 10 pp.

Citation in format AMSBIB
\Bibitem{Yar05}
\by Yurij Yaremko
\paper Radiation Reaction, Renormalization and Poincar\'e Symmetry
\jour SIGMA
\yr 2005
\vol 1
\papernumber 012
\totalpages 10
\mathnet{http://mi.mathnet.ru/sigma12}
\crossref{https://doi.org/10.3842/SIGMA.2005.012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169835}
\zmath{https://zbmath.org/?q=an:1097.78007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207064600012}


Linking options:
  • http://mi.mathnet.ru/eng/sigma12
  • http://mi.mathnet.ru/eng/sigma/v1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Morozov, “Hamiltonian formalism in the presence of higher derivatives”, Theoret. and Math. Phys., 157:2 (2008), 1542–1549  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:120
    Full text:20
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019